Hello, I am wondering if there is any possibility of me being pregnant. I was on the depo shot for 5 months, and my last shot was August 1st 2012. I quit taking it because of the miserable, almost constant, periods I had. After coming off the shot, I had a period that lasted for about 3 months, beginning in September with the last day of bleeding around December 24th 2012. I have had unprotected sex with my boyfriend several times, using condoms and occasionally just the withdrawal method. Lately, I have been extremely tired, more emotional, my breasts are sore, and my nipples are larger and darker. I have had mild cramping as well. Last week, on Sunday the 13th, my "period" began. The reason I added quotes was the bleeding started a week early, only lasted about 3 days, and it was lighter than usual. I bled lightly for a day, and the rest of the days was just brown spotting. Tomorrow is the day that my period is due. Could it be implantation bleeding? I'm wondering if I should take a home pregnancy test, or if the symptoms I'm experiencing is most likely just my body still getting back to normal. I've heard that some women take 1 year + to become fertile again after the shot. Thanks for any help!
Thanks everybody. I took a pregnancy test last night and it came back negative. Today is the day I expect my period, and it still hasn't come. No surprise there, though, considering my cycle isn't back to normal yet. I think I'm gonna take another test in a week just to be sure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.